Publications

LEILA MORADI Publications


2020
Articolo in rivista
A Comparative Approach for Time-Delay Fractional Optimal Control Problems: Discrete Versus Continuous Chebyshev Polynomials
ASIAN JOURNAL OF CONTROL. Vol. 22. Pag.204-216
ISSN:1561-8625.
Moradi, L.; Mohammadi, F.
Versione online
Digital Object Identifier (DOI): 10.1002/asjc.1858
Codice identificativo ISI: WOS:000509509900017
Codice identificativo SCOPUS: 2-s2.0-85052813316
Show it in Product Database (IRIS)
2020
Articolo in rivista
Exponentially fitted two-step peer methods for oscillatory problems
COMPUTATIONAL & APPLIED MATHEMATICS. Vol. 39. Pag.1-19
ISSN:1807-0302.
Conte, Dajana; Mohammadi, Fakhrodin; Moradi, Leila; Paternoster, Beatrice
Versione online
Digital Object Identifier (DOI): 10.1007/s40314-020-01202-x
Codice identificativo ISI: WOS:000540841600002
Codice identificativo SCOPUS: 2-s2.0-85086086400
Show it in Product Database (IRIS)
2020
Poster
Time-delay fractional optimal control problems:A survey based on methodology.
In: The 8th International Conference on Fracture Fatigue and Wear (FFW 2020) Pag.1-1
The 8th International Conference on Fracture Fatigue and Wear (FFW 2020)
Online 26-27 agosto 2020
Conte, Dajana; Farsimadan, Eslam; Moradi, Leila; Palmieri, Francesco; Paternoster, Beatrice
Show it in Product Database (IRIS)
2020
Poster
Adapted Peer Methods for Oscillatory Problems.
In: STRUCTAPP2020 - A two-day workshop on structure-preserving approximation of evolutive problems and applications Pag.17-17
STRUCTAPP2020 - A two-day workshop on structure-preserving approximation of evolutive problems and applications
L'Aquila (Italia) 23-24 gennaio 2020
Conte, Dajana; Moradi, Leila; Paternoster, Beatrice; Mohammadi, Fakhrodin
Show it in Product Database (IRIS)